Interpolational Integral Continued Fractions

  • V. L. Makarov
  • B. R. Mykhal'chuk
  • V. V. Khlobystov


For nonlinear functionals defined on the space of piecewise-continuous functions, we construct an interpolational integral continued fraction on continual piecewise-continuous nodes and establish conditions for the existence and uniqueness of interpolants of this type.
How to Cite
Makarov, V. L., B. R. Mykhal’chuk, and V. V. Khlobystov. “Interpolational Integral Continued Fractions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 55, no. 4, Apr. 2003, pp. 479-88,
Research articles